Perturbation bounds for the generalized inverse AT,S((2)) with respect to the Frobenius norm

Xiaoji Liu, Yonghui Qin, Yaoming Yu

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we present the perturbation bounds and the relative error bound of the generalized inverse A(T,S)((2)) with respect to the Frobenius norm, and apply the results to the relative errors of the solution of the general restricted linear equation. (
Original languageEnglish
Pages (from-to)4595 - 4604
Number of pages10
JournalApplied Mathematics and Computation
Volume218
Issue number8
DOIs
Publication statusPublished - 2011

Cite this